Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Laura_Mo

Member
  • Posts

    15
  • Joined

  • Last visited

Reputation

0 Neutral

1 Follower

About Laura_Mo

  • Birthday 03/22/1988

Profile Information

  • Gender
    Female
  • Location
    SoCal
  • Interests
    Hey, I'm Laura but my friends call me Mo. It's a weird nickname, I know. =] I'm 23, and I'm originally from Atlanta, but moved to California about 3 months ago with my Sailor Husband. I have had Acne for 7 years. I'm about to graduate Beauty School for make up artistry. I'll definetly be posting updates! Thanks for stopping by!
  1. Hope everything gets better for you! I started a little more than 2 weeks ago and my derm started me on 20mg a day to minimize the IB. It sounds like the high dose is shocking your system!

  2. So, I was havin seriously issues with the accutane, after a week. i called my derm and he told me to go off of it. That was 3 days ago, and I see him tommorow. I am so nervous/scared. I hate the accutane because of the side effects, but I want to be clear. It's very confusing!!!! Just wanted to vent.
  3. Thatks for your encouragement! I needed it. =]

  4. LOL. I totally agree. Everything is teen acne except adult acne. AND I'm 20, so Im neither. 21+ adult 18- teen.. would the make a 19 & 20 section ROFL.
  5. Thanks for the advice on my blog! I really want to stick it out. Stupid Derm wasn't open today either!! I will definetly try those supplements.

  6. The side effects really aren't hyped. I am having side effects such as depression, chapped lips, dry skin, achey, bad sleep cycle. I didn't have any of these symptoms before I started, granted I think maybe I'm just not reacting as well as most. Just an FYI.
  7. I didnt take my 40mg this morning, and I am feeling SO much better. No migraine, no crying spells, not so achey either. I took 40mg last night, and I will take 40 tonight. I am going to call my derm tommorow. Thanks for the advice! I have never felt so crappy in my life, and it really dcared me. I wonder if it's like an adverse or allergic reaction. I don't want to stop completely because I really want this acne gone! Thanks again!!!!!
  8. Im 5 days in, really started to notice today. Don't lick your lips. It makes it worse.
  9. SO I started Amnesteem (sp?) exactally 5 days ago. I really don't think I can do this. I am on 80mg a day (40mg 2xday). The side effects are killing me. I have a permanent migraine, and I hate light. I wear my sunglasses during everything. I keep crying randomly, and I'm military spouse so I don't know if anyone understands how hard it is for me to get an appointment with my dermatologist. Can I lower my doseage to 40 a day. I just started, and I don't want to sound like I know better than my De
  10. Thanks, good luck with the Tane to you too! It's nerve racking but, I hope it's worth it!

  11. Best of Luck to you Mo! I just started 2 weeks ago and am going though my first initial breakout. It suck but it will get better! Keep positive and don't give up!

  12. Laura_Mo

    Before Treatment

    These are pictures of me before starting Accutane. They're a little embarassing, especially the one with the ridiculous bed head. =]
×